de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Nonspherical perturbations of critical collapse and cosmic censorship

Gundlach, C. (1998). Nonspherical perturbations of critical collapse and cosmic censorship. Physical Review D, 57(12), 7075-7079. doi:10.1103/PhysRevD.57.R7075.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5951-E Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5952-C
Genre: Journal Article

Files

show Files
hide Files
:
330961.pdf (Publisher version), 127KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Gundlach, Carsten1, Author
Affiliations:
1Astrophysical Relativity, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24013              

Content

show
hide
Free keywords: -
 Abstract: Choptuik has demonstrated that naked singularities can arise in gravitational collapse from smooth, asymptotically flat initial data, and that such data have codimension one in spherical symmetry. Here we show, for perfect fluid matter with an equation of state p=ρ/3, by perturbing around spherical symmetry, that such data have in fact codimension one in the full phase space, at least in a neighborhood of spherically symmetric data.

Details

show
hide
Language(s):
 Dates: 1998-06
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 330961
DOI: 10.1103/PhysRevD.57.R7075
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review D
  Alternative Title : Phys. Rev. D
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 57 (12) Sequence Number: - Start / End Page: 7075 - 7079 Identifier: ISSN: 0556-2821